The Hermite polynomials and the Bessel functions from a general point of viewReportar como inadecuado

The Hermite polynomials and the Bessel functions from a general point of view - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2003 2003, Issue 57, Pages 3633-3642

Unita Tecnico Scientificà Tecnologie Fisiche, Gruppo Fisica Teorica e Matematica Applicata, Ente Nationale per le Nuove Tecnologie, l'Energia e l'Ambiente Via Enrico Fermi 45, Roma, Frascati 00044, Italy

Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3P4, Canada

Dipartimento di Statistica, Probabilitá e Statistiche Applicate, Università degli Studi di Roma “La Sapienza”, Piazzale Aldo Moro 5, Roma 00185, Italy

Received 5 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce new families of Hermite polynomials and of Besselfunctions from a point of view involving the use ofnonexponential generating functions. We study their relevantrecurrence relations and show that they satisfydifferential-difference equations which are isospectral to thoseof the ordinary case. We also indicate the usefulness of some ofthese new families.

Autor: G. Dattoli, H. M. Srivastava, and D. Sacchetti



Documentos relacionados